# SDR QXEA2014042100310

- Difficulty date: April 8, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 HAS CORROSION IN NUMEROUS PLACES.  BLENDED IAW SRM 53-20-49, REPAIR 02, STPE 6A, FIG 201, SHEET 2.   FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49,  REPAIR 02, FIG 201, SHEET 2. SEAT TRACK REPLACED.
